MathSciNet Relay Station
MathSciNet bibliographic data
MR126443 14.20
Nagata, Masayoshi On rational surfaces. I. Irreducible curves of arithmetic genus $0$ or $1$. Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 32 1960 351–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement